# SDR UIEA2018120402774

- Difficulty date: November 30, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 78,209 hours, 10,559 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 739515B
- Part serial: F0200
- Condition: Abnormal
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: H

## Discrepancy

LEFT GEN FIELD LIGHT OFF A/C LOST AC POWER WHILE PARKING W/ENGINES RUNNING. REMOVED AND REPLACED NR 1 ENGINE IDG IAW AMM 24-11-01. OPS CHECKED GOOD.
